The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (1272 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 1, 1986, pp. 1–18
DOI: 10.4171/RMI/22

Published online: 1986-03-31

Ondelettes et bases hilbertiennes

Pierre Gilles Lemarié-Rieusset[1] and Yves Meyer[2]

(1) Université d'Évry Val d'Essonne, Evry, France
(2) ENS-Cachan, Cachan, France

No abstract available for this article.

No keywords available for this article.

Lemarié-Rieusset Pierre Gilles, Meyer Yves: Ondelettes et bases hilbertiennes. Rev. Mat. Iberoam. 2 (1986), 1-18. doi: 10.4171/RMI/22